# SDR SWI2025F00627

- Difficulty date: April 14, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N202SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000624
- Aircraft time: 21,082 hours, 12,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON LH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE LH AND CENTER SHEAR PANELS.   (C-CHECK RO 05/05/2025) REMOVED AND REPLACED AFT WET AREA, ON LH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE LH AND CENTER SHEAR PANELS. REF SRM 51-40-08. (SEE CONTINUE CARD FOR ALL WORK ACCOMPLISHED).O.E.M. PARTS INSTALLED NO CHANGE TO WEIGHT AND BALANCE
